# SDR GLBA20110202F

- Difficulty date: February 2, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 28,985 hours, 39,640 cycles
- Engine: Pwa PT6A6
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND 4 CRACKS AROUND THE VENT HOLE IN THE VERT STAB BEHIND THE BULLET CTR WEB, ALL 4 CRACKS ARE .5" IN LENGTH.  SUPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK.
